I just recently started taking b12 shots. I always have leg and arm pain ( both sides ) my head always feels fuzzy. I always have low blood pressure. Aside from the b 12 shots I also take a fiber supplement every morning to help with chronic constipation.
Kaismama has the best answer, but you might also ask the doctor about a sleep study in case you might have obstructive steep apnea which could account for your chronic fatigue. That can be corrected easily. It could also contribute to your pain, but would not be the direct cause of your pain.
I would recommend discussing getting tested for some of the following with your doctor based on your symptoms:
-Epstein-Barr Virus (Reactivation) -especially if you know you have had Mono in the past
-Mono Spot test (if you have never had Mono)
-Chronic Fatigue Syndrome/ME
Also, please ask your doctor about the exact form of B-12 in the shots you are receiving; most B-12 (cobalamin) is taken/given as cyancobalamin, & many do not respond to this form of B-12 well or optimally; also, the 'cyan' part of this form is felt by some to be risky as containing trace amounts of cyanide.
I would definitely encourage googling B-12 shot and surrounding issues.
Personally, taking a different form of B-12 has made a significant difference with regards to energy, etc. for me; I take sublingual MethylB12 (Methylcobalamin) as its bioavailability factor is much higher & your body doesn't need to work as hard to properly convert the B-12.
You can find this easily on Amazon from many different brands (I would recommend sublingual or liquid form).
You can also do a search for hydrocobalamin, which is also typically more successful than cyancobalamin.
Best of luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2010 • 2 answers
Posted 5 Mar 2016 • 1 answer
Posted 27 Apr 2016 • 0 answers
Esmolol - I all ready have low blood pressure so when I start my tablets am I going to be dizzy and?
Posted 10 Oct 2016 • 1 answer
Posted 18 Nov 2016 • 0 answers